# SDR USAA2012062500014

- Difficulty date: June 24, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N456UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25020
- Aircraft time: 57,225 hours, 37,767 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Circuit Card
- Condition: Failed
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

DURING APPROACH INTO CLT, THE TRAILING EDGE FLAPS WOULD NOT EXTEND PAST 30 UNITS.  MAINTENANCE REMOVED AND REPLACED FLAP LOAD LIMITER CIRCUIT CARDS M1452 AND M1453 IAW AMM 32-09-20-004.  OPS CHECK NORMAL.  ALSO, REFERENCE FLAP LOAD LIMITER TEST IAW AMM 27-51-00-725-113.  TESTS OK.  AIRCRAFT OK FOR SERVICE.
